# SDR SIMA1786

- Difficulty date: June 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4309 - EMERGENCY LIGHTS HAVE 2 BURNED OUT BULBS.  REMOVED AND REPLACED INVERTER FOR EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
